# SDR AALA202301247553

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 60,468 hours, 25,288 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR BEAM 5TH FROM TOP CRACKED AT THE ATTACH BOLT POINT. LOCATED BETWEEN 303.9 FROM 328 AND 5TH BEAM FROM TOP. REMOVED AND REPLACED WITH NEW DOOR BEAM PER AARD.
